Works matching DE "NUMERICAL solutions to difference equations"
Results: 368
Asymptotics of linear recurrences.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 463, doi. 10.1142/S0219530514500286
- By:
- Publication type:
- Article
Algebraic multigrid and 4th-order discrete-difference equations of incompressible fluid flow.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 4, p. 655, doi. 10.1002/nla.662
- By:
- Publication type:
- Article
A C<sup>2</sup>-continuous high-resolution upwind convection scheme.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 72, n. 12, p. 1263, doi. 10.1002/fld.3785
- By:
- Publication type:
- Article
Motion planning for a piezo-actuated structure modeling a wingsail.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 895, doi. 10.1002/pamm.201410428
- By:
- Publication type:
- Article
Convergence of a level-set algorithm in scalar conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 4, p. 1310, doi. 10.1002/num.21953
- By:
- Publication type:
- Article
Analytical and numerical stability of partial differential equations with piecewise constant arguments.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 1, doi. 10.1002/num.21789
- By:
- Publication type:
- Article
Positive numerical solution for a nonarbitrage liquidity model using nonstandard finite difference schemes.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 210, doi. 10.1002/num.21804
- By:
- Publication type:
- Article
Superconvergence analysis for parabolic optimal control problems.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 381, doi. 10.1007/s10092-013-0091-7
- By:
- Publication type:
- Article
Difference equations with absolutely unstable trivial solutions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 384, doi. 10.1007/s10958-014-2141-3
- By:
- Publication type:
- Article
On pth-power integrable solutions of a difference equation with continuous argument in a Banach space.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 191, n. 3, p. 369, doi. 10.1007/s10958-013-1323-8
- By:
- Publication type:
- Article
On Optimal Recovery of Solutions to Difference Equations from Inaccurate Data.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 596, doi. 10.1007/s10958-013-1210-3
- By:
- Publication type:
- Article
Identification of coefficients of linear difference equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 407, doi. 10.1007/s10958-012-0995-9
- By:
- Publication type:
- Article
Meromorphic solutions of certain difference equations of first order.
- Published in:
- Aequationes Mathematicae, 2014, v. 87, n. 3, p. 309, doi. 10.1007/s00010-013-0192-z
- By:
- Publication type:
- Article
Dynamic behavior of a second-order nonlinear rational difference equation.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 6, p. 1004, doi. 10.3906/mat-1503-80
- By:
- Publication type:
- Article
Introduction of differential calculus in the class 10 with graphical calculator.
- Published in:
- Annales Mathematicae et Informaticae, 2015, v. 45, p. 161
- By:
- Publication type:
- Article
Sequences of maps and convergence properties of first-order difference equations with variable coefficients.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 779, doi. 10.1080/10236198.2017.1282952
- By:
- Publication type:
- Article
Neimark-Sacker bifurcation and chaos control in Hassell-Varley model.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 741, doi. 10.1080/10236198.2016.1277213
- By:
- Publication type:
- Article
Dominant and recessive solutions at infinity and genera of conjoined bases for discrete symplectic systems.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 657, doi. 10.1080/10236198.2016.1270274
- By:
- Publication type:
- Article
Propagation failure of fronts in discrete inhomogeneous media with a sawtooth nonlinearity.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 12, p. 1930, doi. 10.1080/10236198.2016.1255209
- By:
- Publication type:
- Article
Some results on difference Painlevé IV equations.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 12, p. 1912, doi. 10.1080/10236198.2016.1255207
- By:
- Publication type:
- Article
A note on q -difference equations for Cigler’s polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 12, p. 1880, doi. 10.1080/10236198.2016.1250750
- By:
- Publication type:
- Article
Hermite type ladders in q -Weyl algebras.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 10, p. 1426, doi. 10.1080/10236198.2016.1199690
- By:
- Publication type:
- Article
Topological entropy of transitive maps of the interval.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 6, p. 535, doi. 10.1080/10236198.2015.1031123
- By:
- Publication type:
- Article
Self-adjoint second-order difference equations with unbounded coefficients in the double root case.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 3, p. 438, doi. 10.1080/10236198.2013.852779
- By:
- Publication type:
- Article
Basin of attraction of triangular maps with applications.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 3, p. 423, doi. 10.1080/10236198.2013.852187
- By:
- Publication type:
- Article
A simple proof of Schmidt's conjecture.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 3, p. 413, doi. 10.1080/10236198.2013.838564
- By:
- Publication type:
- Article
Local stability implies global stability for the 2-dimensional Ricker map.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 2043, doi. 10.1080/10236198.2013.804916
- By:
- Publication type:
- Article
Spectral theory of higher order difference operators.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 1983, doi. 10.1080/10236198.2013.797968
- By:
- Publication type:
- Article
The relation between the existence of bounded solutions of differential equations and the corresponding difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 1967, doi. 10.1080/10236198.2013.794795
- By:
- Publication type:
- Article
Periodic and asymptotically periodic solutions of systems of nonlinear difference equations with infinite delay.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 12, p. 1927, doi. 10.1080/10236198.2013.791688
- By:
- Publication type:
- Article
Stabilization of two cycles of difference equations with stochastic perturbations.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 7, p. 1192, doi. 10.1080/10236198.2012.726989
- By:
- Publication type:
- Article
An integrable semi-discrete equation and combinatorial numbers with their combinatorial interpretations.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 7, p. 1093, doi. 10.1080/10236198.2012.719024
- By:
- Publication type:
- Article
Analytic invariant curves for an iterative equation related to Pielou's equation.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 7, p. 1082, doi. 10.1080/10236198.2012.714375
- By:
- Publication type:
- Article
Existence and asymptotic behaviour of solutions to first- and second-order difference equations with periodic forcing.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1593, doi. 10.1080/10236198.2012.658049
- By:
- Publication type:
- Article
Critical higher order Sturm-Liouville difference operators.
- Published in:
- Journal of Difference Equations & Applications, 2011, v. 17, n. 9, p. 1351, doi. 10.1080/10236190903527251
- By:
- Publication type:
- Article
A closed form solution for nonlinear oscillators frequencies using amplitude-frequency formulation.
- Published in:
- Shock & Vibration, 2012, v. 19, n. 6, p. 1415, doi. 10.1155/2012/950980
- By:
- Publication type:
- Article
SHOOTING METHOD FOR SINGULARLY PERTURBED FOURTH-ORDER ORDINARY DIFFERENTIAL EQUATIONS OF REACTION-DIFFUSION TYPE.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 6, p. 1, doi. 10.1142/S0219876213500412
- By:
- Publication type:
- Article
A SMOOTHED FEM (S-FEM) FOR HEAT TRANSFER PROBLEMS.
- Published in:
- International Journal of Computational Methods, 2013, v. 10, n. 1, p. 1340001-1, doi. 10.1142/S021987621340001X
- By:
- Publication type:
- Article
Numerical Solution of Differential Difference Equations With Two Boundary Layers.
- Published in:
- Applications & Applied Mathematics, 2022, v. 17, n. 1, p. 212
- By:
- Publication type:
- Article
Evaluation of Some Reliability Characteristics of a Single Unit System Requiring Two Types of supporting Device for Operations.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 2, p. 803
- By:
- Publication type:
- Article
Numerical solution of stress intensity factors of multiple cracks in great numbers with eigen crack opening displacement boundary integral equations.
- Published in:
- Australian Journal of Mechanical Engineering, 2013, v. 11, n. 1, p. 1, doi. 10.7158/M12-054.2013.11.1
- By:
- Publication type:
- Article
An Elucidation of the Method of Real Work Used in Finding the Displacement in Determinate Structures.
- Published in:
- IUP Journal of Structural Engineering, 2013, v. 6, n. 2, p. 53
- By:
- Publication type:
- Article
Investigation of Nanoparticles Effect on the Jeffery-Hamel Flow.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2013, v. 38, n. 10, p. 2845, doi. 10.1007/s13369-012-0472-2
- By:
- Publication type:
- Article
Necessary and Sufficient Conditions for Positive Solutions of Second-Order Nonlinear Dynamic Equations on Time Scales.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/769893
- By:
- Publication type:
- Article
First Hitting Place Probabilities for a Discrete Version of the Ornstein-Uhlenbeck Process.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/909835
- By:
- Publication type:
- Article
Lie group analysis and numerical solutions for magneto-convective slip flow of nanofluid over a moving plate with Newtonian heating boundary condition.
- Published in:
- Canadian Journal of Physics, 2015, v. 93, n. 12, p. 1501, doi. 10.1139/cjp-2014-0601
- By:
- Publication type:
- Article
The Inverse Spectral Problem for the Block Jacobi-Type Matrices in the Complex Moments Problem in the Exponential Form.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 5, p. 41
- By:
- Publication type:
- Article
Non-Commutative Rational Yang-Baxter Maps.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 3, p. 299, doi. 10.1007/s11005-013-0669-7
- By:
- Publication type:
- Article
Constant Term Solution for an Arbitrary Number of Osculating Lattice Paths.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 11, p. 1261, doi. 10.1007/s11005-013-0646-1
- By:
- Publication type:
- Article
Nontrivial solutions of a higher-order rational difference equation.
- Published in:
- Mathematical Notes, 2008, v. 84, n. 5/6, p. 718, doi. 10.1134/S0001434608110138
- By:
- Publication type:
- Article